Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 212, NWS Atlanta, GA

June 28, 20187 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 3:43 PM EDT for 7 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 3:43 PM EDT (19:43 UTC)
Expired
Jun 28, 2018, 4:30 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 99 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:15 PM EDTTSTM WND DMG3 Wsw Troutman, GASEVERAL TREES REPORTED DOWN ALONG FISHER HUDSON ROAD BY THE EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1102 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

684 
WUUS52 KFFC 281943
SVRFFC
GAC053-197-215-249-259-261-307-282030-
/O.NEW.KFFC.SV.W.0212.180628T1943Z-180628T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
343 PM EDT THU JUN 28 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Marion County in west central Georgia...
  Southwestern Muscogee County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Webster County in west central Georgia...
  Southwestern Schley County in west central Georgia...
  Western Sumter County in west central Georgia...

* Until 430 PM EDT.

* At 341 PM EDT, severe thunderstorms were located along a line
  extending from Fort Mitchell to near Richland to near Plains,
  moving south at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbus, Americus, Lumpkin, Preston, Cusseta, Richland, Plains,
  Weston, Fort Benning/lawson Army Air Fld, Seminole, Westville,
  Croxton Crossroads, La Crosse, Jamestown/south Fort Benning,
  Brooklyn, Renfroe, Rose Hill, Manta, Leveretts and Troutman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3197 8444 3193 8444 3192 8491 3195 8496
      3198 8496 3199 8507 3209 8504 3213 8506
      3220 8496 3222 8498 3226 8489 3233 8501
      3242 8496 3246 8500 3252 8498 3224 8454
      3219 8421 3191 8427 3192 8434 3187 8434
TIME...MOT...LOC 1941Z 021DEG 19KT 3234 8504 3207 8462 3204 8432 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
128 
WWUS52 KFFC 282015
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
415 PM EDT THU JUN 28 2018

GAC053-197-215-249-261-282024-
/O.CAN.KFFC.SV.W.0212.000000T0000Z-180628T2030Z/
Marion GA-Muscogee GA-Chattahoochee GA-Schley GA-Sumter GA-
415 PM EDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION...SOUTHWESTERN
MUSCOGEE...CHATTAHOOCHEE...SOUTHWESTERN SCHLEY AND WESTERN SUMTER
COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened or moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
      3209 8504 3213 8506 3220 8496 3222 8498
      3222 8493 3223 8492 3223 8482 3222 8480
      3223 8480 3223 8476 3214 8453 3213 8453
      3212 8443 3193 8444
TIME...MOT...LOC 2014Z 005DEG 30KT 3208 8513 3194 8489 3189 8453 

$$

GAC259-307-282030-
/O.CON.KFFC.SV.W.0212.000000T0000Z-180628T2030Z/
Stewart GA-Webster GA-
415 PM EDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR STEWART AND WEBSTER COUNTIES...

At 414 PM EDT, the leading edge of a line of severe thunderstorms 
was located along a line extending from near Twin Springs to near 
Sanford to Parrott, moving south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lumpkin, Preston, Richland, Weston, Seminole, Charles, Kimbrough,
Westville, Brooklyn, Leveretts, Troutman, Omaha, Sanford,
Centerpoint, Dumas, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
      3209 8504 3213 8506 3220 8496 3222 8498
      3222 8493 3223 8492 3223 8482 3222 8480
      3223 8480 3223 8476 3214 8453 3213 8453
      3212 8443 3193 8444
TIME...MOT...LOC 2014Z 005DEG 30KT 3208 8513 3194 8489 3189 8453 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 28, 3:32 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
332 PM EDT Thu Jun 28 2018

.SHORT TERM /Tonight through Friday Night/...

Busy day starting to slowly wind down as the large convective
complex continues to sink south into central and western Georgia.
Secondary wave sinking south through the Mid-South region appears to
be on target to remain mainly west of north and central Georgia
tonight. Have kept high chance POPs west and south into the early
evening, slowly diminishing through the overnight hours from
northeast to southwest. With the current trends, we are allowing
what is left of the previously issued Severe Thunderstorm Watch to
ride without expanding southward, however, a few strong to severe
storms will be possible as the line of strongest convection drops
through the far southern reaches of the forecast area this
afternoon.

Weak upper ridging builds into the region Friday, however enough
weak mid-level energy trapped across south and central Georgia in
the vicinity of a weak surface boundary for scattered convection.
Upper ridge not dominant enough to rule out isolated showers and
thunderstorms across the north Friday afternoon/early evening.

20

.LONG TERM /Saturday through Thursday/...

Minor changes made to the long term.

26

PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/

LONG TERM /Friday Night through Wednesday/...

The upper ridge will be centered east of the MS River at the start
of the period. The ridge gets shifted east somewhat late in the
weekend as an upper trough deepens into the Great Lakes...although
the ridge rebounds towards the end of the period. A weak low
pressure area persists in the vicinity of the northern Gulf and
meanders around that area through Wednesday. In general...our
forecast area will be dominated by mainly diurnal showers and
thunderstorms each day. A few thunderstorms may last all night and
have kept at least a slight chance in for each overnight period.
Have shown some higher pops for portions of central GA Sunday and
Monday due to the effects of the northern Gulf low. GFS and ECMWF
seem to show a strengthening of the low during that time frame. No
big changes to the temperature trend.

41

.AVIATION...
18Z Update...

Wide mixture of IFR to VFR conditions across the forecast area at
this time. Main line of convection pressing into central Georgia and
should be out of the north TAF vicinities by 20Z and out of the
southern TAF sites by 22-24Z. Most areas recover to VFR conditions
through 00Z with scattered areas of MVFR or lower ceilings and
visibilities developing between 06Z and 14Z. Best chance for impacts
will be at the southern and eastern TAF sites, less so for the
Atlanta Metro TAF sites. Generally VFR conditions after 14Z tomorrow
outside of any isolated to scattered convection. West to northwest
winds 6-10kt, variable and much stronger in areas of convection,
through 00Z, diminishing to 3-6kt after and becoming more northwest
to north before transitioning to north to northeast by 15Z Friday.

//ATL Confidence...18Z Update...

Medium all elements

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  72  92 /  20  20  20  30
Atlanta         73  92  74  90 /  30  20  20  30
Blairsville     64  88  65  88 /  10  30  20  30
Cartersville    70  92  71  92 /  20  20  20  30
Columbus        75  93  75  91 /  50  40  30  50
Gainesville     71  92  72  90 /  20  20  20  30
Macon           73  93  73  91 /  30  30  30  50
Rome            70  93  71  93 /  30  20  10  30
Peachtree City  71  93  72  91 /  30  20  20  40
Vidalia         74  92  74  90 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 8 PM EDT this evening for the
following zones: Carroll...Haralson...Harris...Heard...Houston...
Macon...Meriwether...Peach...Polk...Talbot...Taylor...Troup...
Twiggs.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Jun 28, 3:04 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
304 PM EDT Thu Jun 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
304 PM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Numerous showers and thunderstorms are expected through this
evening, mainly across central GA. Strong to severe thunderstorms
are expected to continue over the next couple of hours. Any
severe thunderstorm that develops will have the potential to
produce damaging wind gusts, frequent lightning strikes and
locally heavy rainfall. An isolated brief tornado cannot be ruled
out. The most likely time for strong to severe storms would be
this afternoon and evening, however a few storms could last
overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of thunderstorms each day for the rest of the
time period through the middle of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 28, 3:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     1 E SUNNYSIDE           32.90N  84.39W
06/28/2018                   UPSON              GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
            DIRECTION ON HIGHWAY 74 AT PICKARD ROAD.

&&

EVENT NUMBER FFC1800519

LREAVES
Local storm report, Jun 28, 3:03 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     2 ENE THOMASTON         32.90N  84.29W
06/28/2018                   UPSON              GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING ALL
            LANES ON HIGHWAY 74 AT MILE MARKER 10.

&&

EVENT NUMBER FFC1800520

LREAVES
Special weather statement, Jun 28, 3:21 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT THU JUN 28 2018

GAZ041-042-052-281945-
Haralson GA-Carroll GA-Heard GA-
321 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON...
SOUTHWESTERN CARROLL AND WESTERN HEARD COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT...a line of strong thunderstorms was along a line
extending from near Tallapoosa to near Frolona...and moving south at
20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Carrollton, Franklin, Tallapoosa, Bowdon, Mount Zion, Waco, Ephesus,
Tyus, Roosterville, Waresville, Frolona, Texas and Blackjack
Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3375 8521 3320 8509 3317 8523 3378 8536
TIME...MOT...LOC 1921Z 352DEG 17KT 3371 8530 3332 8519

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 28, 3:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     4 ENE COOSA             34.27N  85.27W
06/28/2018                   FLOYD              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON WEST HAVEN DRIVE. ANOTHER
            TREE WAS REPORTED DOWN ON ACADIA DRIVE.

&&

EVENT NUMBER FFC1800521

LREAVES
Local storm report, Jun 28, 3:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     4 ENE COOSA             34.29N  85.26W
06/28/2018                   FLOYD              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON WILLIAMSBURG DRIVE.

&&

EVENT NUMBER FFC1800522

LREAVES
Local storm report, Jun 28, 3:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     3 W ROME                34.26N  85.24W
06/28/2018                   FLOYD              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON KENWOOD DRIVE.

&&

EVENT NUMBER FFC1800523

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more45 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.